# SDR 03044660

- Difficulty date: February 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT DIM.   REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK PERFORMED AND AIRCRAFT WAS RELEASED BY MAINTENANCE PERSONNEL FOR CONTINUED SERVICE.
